# SDR HALA2018092000427

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 107,452 hours, 19,435 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT AUTOPILOT INOP. ROLLS AIRPLANE INTO A BANKING LEFT TURN AND DISENGAGES. PERFORMED MCDP TESTS 30 & 40 NO FAULTS ON LEFT AUTOPILOT PER AMM 22-00-02 A/C REMAINS LAND 2.
